Alert archive / Puerto Rico / Small Craft Advisories in 2013
Small Craft Advisory 99, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 6, 2013, 10:21 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2013, 10:21 PM CST (04:21 UTC)
- Expired
- Nov 8, 2013, 4:00 PM CST
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
144 WHCA72 TJSJ 070421 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1221 AM AST THU NOV 7 2013 ...NORTH SWELLS RAPIDLY BUILDING ACROSS THE ATLANTIC WATERS... .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...NORTH SWELL WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY. AMZ712-715-722-741-742-071230- /O.NEW.TJSJ.SC.Y.0099.131107T0421Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1221 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST FRIDAY. * WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-071230- /O.NEW.TJSJ.SC.Y.0099.131107T0421Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1221 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST FRIDAY. * WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
085 WHCA72 TJSJ 070800 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 400 AM AST THU NOV 7 2013 ...NORTH SWELLS RAPIDLY BUILDING ACROSS THE ATLANTIC WATERS... .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...NORTH SWELL WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY. AMZ712-715-722-741-742-071600- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 400 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-071600- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 400 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
345 WHCA72 TJSJ 071428 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1028 AM AST THU NOV 7 2013 ...NORTH SWELLS BUILDING ACROSS THE ATLANTIC WATERS... .NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH THIS AFTERNOON. THEN...THE NORTH SWELL WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY. AMZ712-715-722-741-742-072230- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1028 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 16 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-072230- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1028 AM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHCA72 TJSJ 072012 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 PM AST THU NOV 7 2013 ...NORTH SWELLS WILL START TO SUBSIDE TONIGHT... .NORTH SWELLS WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY. AMZ712-715-722-741-742-080415- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 412 PM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS. * WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-080415- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 412 PM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
104 WHCA72 TJSJ 080220 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1020 PM AST THU NOV 7 2013 ...NORTH SWELLS WILL START TO SUBSIDE FRIDAY MORNING... .NORTH SWELLS WILL GRADUALLY SUBSIDE TONIGHT AND FRIDAY MORNING. AMZ712-715-722-741-742-081030- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1020 PM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS. * WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-081030- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1020 PM AST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST FRIDAY... * WINDS...EAST SOUTHEAST WINDS UP TO 14 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
600 WHCA72 TJSJ 080830 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 430 AM AST FRI NOV 8 2013 ...NORTH SWELLS WILL START TO SUBSIDE THIS MORNING... .NORTH SWELLS WILL GRADUALLY SUBSIDE THIS MORNING. AMZ712-715-722-741-742-081600- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 430 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS. * WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-081630- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 430 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
372 WHCA72 TJSJ 081431 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1031 AM AST FRI NOV 8 2013 ...NORTH SWELLS ARE SLOWLY SUBSIDING... .NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY. AMZ712-715-722-741-742-081600- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1031 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS. * WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-082200- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1031 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHCA72 TJSJ 081511 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1111 AM AST FRI NOV 8 2013 ...NORTH SWELLS ARE SLOWLY SUBSIDING... .NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE TODAY. AMZ712-715-722-741-742-081615- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1111 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST SOUTHEAST WINDS UP TO 15 KNOTS. * WAVES...SEAS OF 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-082200- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1111 AM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
196 WHCA72 TJSJ 081956 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 356 PM AST FRI NOV 8 2013 ...NORTH SWELLS ARE SLOWLY SUBSIDING... .NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING. AMZ710-082200- /O.CON.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 356 PM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST SOUTHEAST WINDS UP TO 13 KNOTS. * WAVES...SEAS OF 6 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHCA72 TJSJ 082207 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 607 PM AST FRI NOV 8 2013 ...NORTH SWELLS WILL CONTINUE TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA... .NORTH SWELLS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING. AMZ710-082315- /O.EXP.TJSJ.SC.Y.0099.000000T0000Z-131108T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 607 PM AST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 8:53 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Nov 6, 8:53 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1053 PM AST WED NOV 6 2013 .UPDATE...UPPER LEVEL TROUGH ACROSS THE EASTERN CARIBBEAN WILL CONTINUE TO ERODE OVER THE NEXT FEW DAYS...AS A DEEPER UPPER LEVEL TROUGH DEVELOPS ACROSS THE CENTRAL ATLANTIC AND UPPER LEVEL RIDGE PATTERN ESTABLISHES WEST OF THE LOCAL ISLANDS. THIS PATTERN ALOFT WILL PROMOTE MOISTURE EROSION OVER THE AREA. HOWEVER...THERE IS ENOUGH LOW LEVEL MOISTURE TO COMBINE WITH LOCAL EFFECTS AND DIURNAL HEATING TO PRODUCE AFTERNOON SHOWERS OVER THE CORDILLERA CENTRAL EACH DAY. THESE SHOWERS WILL BE SLOW MOVERS... WHICH MAY RESULT IN URBAN FLOODING AND RISES IN SMALL STREAMS. && .AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED ACROSS THE LOCAL FLYING AREA WITH VCSH LIKELY UNTIL AROUND 06/14Z. WINDS WILL CONTINUE RELATIVELY LIGHT FROM THE EAST SOUTHEAST OVERNIGHT. BETWEEN 07/18Z AND 07/20Z SHRA OR TSRA ARE POSSIBLE ACROSS TJMZ...RESULTING IN PERIODS OF MVFR CONDITIONS WITH MOUNTAIN OBSCURATION ACROSS THE CORDILLERA CENTRAL. SURFACE WINDS WILL BECOME BETWEEN 5 AND 10 KNOTS AFTER 07/13Z...WITH SEA BREEZE VARIATIONS. && .MARINE...NORTHERLY SWELLS WILL CONTINUE TO INVADE THE ATLANTIC WATERS AND ALL PASSAGES OVERNIGHT. THIS WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS...WITH SEAS 5 TO 6 FEET AND LOCALLY HIGHER UP TO 7 FEET. && .PREV DISCUSSION... /ISSUED 253 PM AST WED NOV 6 2013/ DISCUSSION...UPPER TROUGH IS PASSING OVER ISLANDS ON ITS WAY SOUTH. EXPECT ROBUST CONVECTION OVER PR INTERIOR THIS AFTERNOON TO BE SHORT LIVED AS COMPARED TO YESTERDAY DUE TO RAINING ITSELF OUT AND DUE TO THE APPROACHING CONVERGENT FLOW AT UPPER LEVELS. AVAILABLE PRECIPITABLE MOISTURE IS NOT YET DROPPING BUT IT WILL TONIGHT AS THE NORTH FLOW DEEPENS. MODIFICATIONS MADE TO GRIDS WERE RELATIVE MINOR. DRY ADVECTION TO BEGIN TONIGHT AND CONTINUE FOR SEVERAL DAYS. RESULTANT CONVECTION WILL BE ISOLATED/SCATTERED. AVIATION...SHRA ACTIVITY IS EXPECTED TO MOSTLY DISSIPATE BY 06/23Z...LEAVING VFR CONDITIONS ACROSS THE LOCAL TERMINALS WITH ISOLD TO SCT PASSING SHOWERS OVERNIGHT. WIND WILL BE LIGHT AND VARIABLE ACROSS PR OVERNIGHT WITH TIST.TISX AND TNCM/TKPK HAVING WINDS FROM THE EAST TO EAST SOUTHEAST AT 5 TO 10 KTS. MARINE...BUOY 41043 CURRENTLY SHOWING 8.9 FT WHICH IS ALMOST 3 FT HIGHER THAN MODELS INDICATE IT SHOULD BE. BELIEVE THE SUDDEN RISE IS DUE TO SEVERAL OUTFLOWS FROM PREVIOUS CONVECTION TOWARDS THE SOUTHEAST OF THE BUOY...WITH LOCAL SWELLS ARRIVING WELL AHEAD OF THE OUTFLOW BOUNDARIES NOTED ON VISUAL SATELLITE IMAGES. IF THIS IS TRUE THEN THE BUOY WILL SOON RETURN TO AROUND 6-7 FT AND MORE REPRESENTATIVE OF THE MODERATE SWELLS APPROACHING FROM THE NORTH. MODELS ARE SHOWING THESE RISES WELL AT BUOY 41046. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 86 75 87 / 20 20 20 20 STT 76 87 77 87 / 30 30 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 72/23
Hazardous weather outlook, Nov 6, 3:24 AM CST, 18 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 524 AM AST WED NOV 6 2013 AMZ710>745-PRZ001>013-070930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 524 AM AST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HIGH MOISTURE CONTENT WILL COMBINE WITH GOOD VENTILATION ALOFT AND LIGHT STEERING FLOW TO PRODUCE SLOW MOVING SHOWERS AND THUNDERSTORMS ALONG THE INTERIOR AND WEST SECTIONS OF PUERTO RICO THIS AFTERNOON. THIS COULD LEAD TO URBAN AND SMALL STREAM FLOODING IN LOCALIZED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS OF TWO INCHES OR MORE AND/OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-070930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 524 AM AST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:56 PM CST | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.